MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: sfr-6-30 (d019153).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy procedure to treat an ischemic stroke in the m1 segment of the left brain, the solitaire fr 6x30 stent could not be pushed out of the rebar 18 microcatheter at the distal end.Repeated adjustments to deliver the stent were unsuccessful.The stent was replaced with another stent to complete the procedure.Stent damage was observed at the connection between the stent body and the delivery rod, and this was noted out of the package.The patient's baseline mrs, nihss, and tici scores were 4, 13, and 1 respectively.Post-procedure these were 4, 13, and 2b respectively.Iv tpa was not contraindicated.The patient's vessel tortuosity was moderate.The stroke onset to reperfusion time was 7 hours.No patient complications or symptoms have been reported as a result of this event.The devices were prepared according to the instructions for use (ifu).
 
Event or Problem Description
Additional information received clarified that the connection point location was kinked.When they opened the package and pushed the device in the y valve, it was found that it was damaged and they replaced the stent with a new one.The cause of the event was not determined.There was no damage or evidence of tampering to the device packaging.A continuous saline flush was administered and maintained as indicated in the ifu.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22425313
Report Number2029214-2025-01527
Device Sequence Number11923420
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)260708(10)B756264
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB756264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/05/2025
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age75 YR
Patient SexFemale
Patient Weight62 KG